Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Locally quasiconvex small-cancellation groups

Authors: Jonathan P. McCammond and Daniel T. Wise
Journal: Trans. Amer. Math. Soc. 360 (2008), 237-271
MSC (2000): Primary 20F06, 20F67, 57M07
Published electronically: July 23, 2007
MathSciNet review: 2342002
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove several results about the local quasiconvexity behavior of small-cancellation groups. In addition to strengthening our previously obtained positive results, we also describe several families of negative examples. Also, as the strength of the assumed small-cancellation conditions increases, the gap between our positive results and our counterexamples narrows. Finally, as an additional application of these techniques, we include similar results and counterexamples for Coxeter groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20F06, 20F67, 57M07

Retrieve articles in all journals with MSC (2000): 20F06, 20F67, 57M07

Additional Information

Jonathan P. McCammond
Affiliation: Department of Mathematics, Universtiy of California, Santa Barbara, Santa Barbara, California 93106

Daniel T. Wise
Affiliation: Department of Mathematics, McGill University, Montreal, Quebec, Canada H3A 2K6

Keywords: Coherent, locally quasiconvex
Received by editor(s): April 26, 2004
Received by editor(s) in revised form: October 7, 2005
Published electronically: July 23, 2007
Additional Notes: The first author was supported under NSF grants DMS-99781628 and DMS-0101506
The second author was supported by grants from NSERC and NATEQ
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society